# SDR DALA2018072704725

- Difficulty date: July 26, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 70,604 hours, 22,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Abnormal
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY AFT WALL JUST FWD OF SEATS 1CD FLOOR EMERGENCY LIGHT LENSES MISSING. 1 RED AND 1 WHITE. REPLACED BOTH LIGHT ASSY PER CMM 25-31-88.
